# SDR HNAA2021062400286

- Difficulty date: June 10, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 47,637 hours, 44,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frm 24 S17-18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PROTRUSION ON EXTERNAL SKIN JUST FWD OF FRAME 24 BETWEEN STR 17R-18R. REPAIRED SMALL PROTRUSION ON EXTERNAL SKIN JUST FWD OF FRAME 24 BETWEEN STR 17R-18R IAW PIEDMONT EO1-05--21-0146, AND EMB145 SRM 53-22-01.
